# SDR IXXA060176O

- Difficulty date: April 17, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,828 hours, 31,394 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Striker
- Condition: Broken
- Location: Mlg Door
- Part time: 78,828 hours, 31,394 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM MMMX THE GEAR DOORS LIGHT REMAINED ILLUMINATED.  CREW RECYCLED GEAR PER COM PROCEDURES AND IT HAD NO EFFECT.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BROKEN RIGHT DOOR STRIKER.  REMOVED AND REPLACED THE STRIKER AND THE OPERATIONAL CHECK WAS GOOD PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
